# SDR UIEA2019042543944

- Difficulty date: April 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 90,057 hours, 25,663 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Fastener
- Condition: Corroded
- Location: Pt7 Probe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TURBINE SECTION 6 EA PT7 PROBES ATTACH HARDWARE CORRODED. DOT 127-046.( CLEANED #2 ENGINE TURBINE SECTION PT7 PROBE ATTACH HARDWARE IAW B767 SOPM 20-30-03 AND AMM 77-21-02. )
